Vol. 42, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Meromorphic functions with negative zeros and positive poles and a theorem of Teichmuller

Jack Williamson

Vol. 42 (1972), No. 3, 795–810

Let λ denote the class of meromorphic functions of finite order λ whose zeros lie on the negative real axis and whose poles lie on the positive real axis. Let 𝒯λ denote the class of functions belonging to λ whose zeros and poles are symmetrically located along the real axis.

In the study of certain aspects of the value distribution properties of meromorphic functions of order λ < 1, the class λ,λ < 1, has receiitly been found to display certain striking and useful extremal properties, while earlier results on the subclass 𝒯λ,λ < 1, have been important as a guide to the possible values of their Nevanlinna deficiencies. In this note the class 𝒯λ,λ > 1, is studied and it is concluded that certain extremal properties displayed by λ for λ < 1 do not extend to the case λ > 1.

Mathematical Subject Classification
Primary: 30A70
Received: 4 September 1970
Revised: 24 June 1971
Published: 1 September 1972
Jack Williamson